# SDR VNAA2019100391104

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,610 hours, 16,664 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Plenum
- Condition: Leaking
- Location: Right
- Part time: 18,830 hours, 14,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5116 HAD A LOSS OF PRESSURIZATION AT 6000FT OUT OF STL. CAPTAIN STATED THEY LOST THE RIGHT HAND PACK WITH THE LEFT HAND PACK ALREADY DEFERRED.  DECLARED AN EMERGENCY AND RETURN TO DEPARTURE.  AIRCRAFT IS OUT OF SERVICE.  TROUBLESHOT IAW  FIM 75-30-00-810-811,  FOUND PRSOV FAILED.   R & R THE RT PRSOV IAW AMM 36-12-01-000-400-801,  OPS AND LEAK CHECKED GOOD.   DURING THE TROUBLESHOOTING OPS CHECK AND ENG RUNS AT HIGH POWER,  MESSAGES DISPLAYED AGAIN.   INTERROGATED MDC,  FOUND B1-349539 T/S PER FIM 36-21-03-810-814,  FOUND RT PLENUM LEAKING AT MULTIPLE AREAS.  REPLACED THE RT PLENUM . OPS AND LEAK CHECKED GOOD.
